# SDR SWAA097450

- Difficulty date: November 19, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 41,893 hours, 24,858 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A1500
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND LT LOWER IN-SPAR SKIN CRACKED AT STA 138.7.  REPAIRED SKIN PER SRM.
